Ophthalmology


        

Case Discussion

Uveatis and Exubative Ratinal Dettachment   Posted By Saket    Date : 23-Sep-02   11:46 AM     Reply

Hello Dr.

This is Saket Gaidia, a 2002 batch B.Tech from IIT Bombay, India. I am in need of an advice from your end. I would like to beg your pardon if this email consumes lot of your time.

My mother has High BP complain from last 1 year. She is presently suffering from TB, we feel it got her in end of May, she started with one Eye pain/reddiness complain in may end, we showed to local doctor and whatever drops etc was required we gave.. it didn't stop and continued with some releif now and then. In the mean while she had a BP attack where the BP reached high level and she needed to be hospitalised she got fine in a weeks time. Then she had gynic complain and was operatied for DNC, she started having weakness since then. Montu test was done in meanwhile which showed some positive affect. The her kidney was found to be infected, immidiatelly (i.e 12 days back) she was rushed to CMC, Vellore. In the mean time after the kidney detection she started taking medicine for TB (some 6 or 4 tablets). She had continuous fever.. high BP complain all the while. At vellore they had suggested to coninue the medicine and that it will be okay may be.. She is having continuous fever and another major problem is now the eye sight of left eye. She is unable to see properly, she is then rush to Shankar Netralaya at Madras. At there they said some medical terms which I am listing down:

She is suffering from: UVEITIS (doctors are confused of reason behind it),In eye She is having EXUBATIVE RATINAL DETACHMENT which has led to SECONDARY POSTERIOR SCELORITISE. For this the doctors at Shankar

Netralaya are suggesting a treatement via IB-Methyll Predinisalon (a kind of storide for nerve). But Doctors as saying since she has High BP and fever they cannot start that treatement without an approval from Vellore CMC.

This whole thing is delaying and her condition is getting bad. We are unable to judge what approach should we take. Please suggest in terms of any advice or in terms of another hospital/doctor option.. taking of this steroide is perfectly fine or having any negative effect?

I would be anxsiously waiting to hear from you.

Saket Gadia am at 001-631-216-2341 or 001-631-216-2340





Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 22-Apr-19